MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC MINICAP EXTENDED LIFE PD TRNS; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC MINICAP EXTENDED LIFE PD TRNS; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4482A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a separation between the main body and twist clamp of the minicap transfer set.This occurred during use of the device for peritoneal dialysis therapy.The transfer set was replaced.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The photograph was visually inspected which showed a separation between the twist clamp and the main body.The reported condition was verified.The cause of the condition could not be determined; however, if the device was exposed to chemical agents such as hydrogen peroxide, alcohol or bleach, as listed on product packaging, this could damage the transfer set materials, including the occluder legs beneath the twist clamp.This damage could cause the separation.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MINICAP EXTENDED LIFE PD TRNS
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24765833
Report Number2314912-2026-00216
Device Sequence Number13277849
Product Code KDJ
UDI-Device Identifier00085412841625
UDI-Public(01)00085412841625(10)H25A08044(17)300108
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5C4482A
Device Lot NumberH25A08044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown